| Model Number |
8884720247 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that a rupture of the gtt balloon was observed at home.There was no patient harm reported.
Additional Manufacturer Narrative
Additional 510k number: k932295.Additional product code: pif.An investigation is currently underway.Upon completion the results will be forwarded.
Additional Manufacturer Narrative
The device history record (dhr) for lot number 2333917364 was reviewed and no anomalies related to the reported issue were observed.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to confirm the reported failure mode.As such, a root cause could not be determined.However, the reported affected component is produced by an external supplier; our assembly process consists only of a pick and place operation for this material.A supplier corrective action request has been sent to the supplier to further investigate and address the reported condition.All information received will be used for tracking and trending purposes.